American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B03) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 62 found      Go to page: 1 2 3

[31] Spiros A. Argyros and Andreas Tolias. Methods in the theory of hereditarily indecomposable Banach spaces. Memoirs of the AMS 170 (2004) MR 2053392.
Book volume table of contents   

[32] Eduard Yu. Emel'yanov. A remark to a theorem of Yu. A. Abramovich. Proc. Amer. Math. Soc. 132 (2004) 781-782. MR 2019955.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Félix Cabello Sánchez. A simple proof that super-reflexive spaces are $K$-spaces. Proc. Amer. Math. Soc. 132 (2004) 697-698. MR 2019945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] F. Cabello Sánchez, J. M. F. Castillo, N. J. Kalton and D. T. Yost. Twisted sums with $C(K)$ spaces. Trans. Amer. Math. Soc. 355 (2003) 4523-4541. MR 1990760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jan Rychtár. Renorming of $C(K)$ spaces. Proc. Amer. Math. Soc. 131 (2003) 2063-2070. MR 1963751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Petr Hájek. Smooth norms on certain $C(K)$ spaces. Proc. Amer. Math. Soc. 131 (2003) 2049-2051. MR 1963749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] U. Haagerup, H. P. Rosenthal and F. A. Sukochev. Banach embedding properties of non-commutative $L^p$-spaces. Memoirs of the AMS 163 (2003) MR 1963854.
Book volume table of contents   

[38] A. Manoussakis. Some remarks on spreading models and mixed Tsirelson spaces. Proc. Amer. Math. Soc. 131 (2003) 2515-2525. MR 1974650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] I. Gasparis. Strictly singular non-compact operators on hereditarily indecomposable Banach spaces. Proc. Amer. Math. Soc. 131 (2003) 1181-1189. MR 1948110.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] E. Odell and Th. Schlumprecht. Trees and branches in Banach spaces. Trans. Amer. Math. Soc. 354 (2002) 4085-4108. MR 1926866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Enrique Llorens-Fuster. Semigroups of mappings with rigid Lipschitz constant. Proc. Amer. Math. Soc. 130 (2002) 1407-1412. MR 1879964.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] G. Godefroy, N. J. Kalton and G. Lancien. Szlenk indices and uniform homeomorphisms. Trans. Amer. Math. Soc. 353 (2001) 3895-3918. MR 1837213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Spiros A. Argyros. A universal property of reflexive hereditarily indecomposable Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 3231-3239. MR 1844998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Andrzej Komisarski. Some descriptive set-theoretic properties of the isomorphism relation between Banach spaces. Proc. Amer. Math. Soc. 129 (2001) 3085-3090. MR 1840115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] S. A. Argyros and I. Gasparis. Unconditional structures of weakly null sequences. Trans. Amer. Math. Soc. 353 (2001) 2019-2058. MR 1813606.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] P. Hájek and S. Troyanski. Analytic norms in Orlicz spaces. Proc. Amer. Math. Soc. 129 (2001) 713-717. MR 1801996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Hermann Pfitzner. A note on asymptotically isometric copies of $l^1$ and $c_0$. Proc. Amer. Math. Soc. 129 (2001) 1367-1373. MR 1814162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Krzysztof Jarosz. Linear maps determining the norm topology. Trans. Amer. Math. Soc. 353 (2001) 723-731. MR 1804514.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] I. Gasparis. A dichotomy theorem for subsets of the power set of the natural numbers. Proc. Amer. Math. Soc. 129 (2001) 759-764. MR 1707146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Walden Freedman and Ali Ülger. The Phillips properties. Proc. Amer. Math. Soc. 128 (2000) 2137-2145. MR 1766719.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[51] S. A. Argyros and V. Felouzis. Interpolating hereditarily indecomposable Banach spaces. J. Amer. Math. Soc. 13 (2000) 243-294. MR 1750954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] E. Odell and Th. Schlumprecht. A Banach space block finitely universal for monotone bases. Trans. Amer. Math. Soc. 352 (2000) 1859-1888. MR 1637094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] P. Hájek and J. G. Llavona. $\text{P}$-continuity on classical Banach spaces. Proc. Amer. Math. Soc. 128 (2000) 827-830. MR 1625749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Libor Veselý. A geometric proof of a theorem about non-dual renormings. Proc. Amer. Math. Soc. 127 (1999) 2807-2809. MR 1670431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Christopher Heil. The Wiener transform on the Besicovitch spaces. Proc. Amer. Math. Soc. 127 (1999) 2065-2071. MR 1487371.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Peter G. Casazza and Nigel J. Kalton. Generalizing the Paley-Wiener perturbation theory for Banach spaces. Proc. Amer. Math. Soc. 127 (1999) 519-527. MR 1468186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] E. Odell and Th. Schlumprecht. Asymptotic properties of Banach spaces under renormings . J. Amer. Math. Soc. 11 (1998) 175-188. MR 1469118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Mikio Kato and Yasuji Takahashi. On the von Neumann-Jordan constant for Banach spaces. Proc. Amer. Math. Soc. 125 (1997) 1055-1062. MR 1371131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] P. N. Dowling, W. B. Johnson, C. J. Lennard and B. Turett. The optimality of James's distortion theorems. Proc. Amer. Math. Soc. 125 (1997) 167-174. MR 1346969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Manuel D. Contreras and Santiago Díaz. $C(K,A)$ and $C(K,H^{\infty})$ have the Dunford-Pettis property. Proc. Amer. Math. Soc. 124 (1996) 3413-3416. MR 1340380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 62 found      Go to page: 1 2 3